ISSN:
 1531-3492

eISSN:
 1553-524X

All Issues

Volume 24, 2019

Volume 23, 2018

Volume 22, 2017

Volume 21, 2016

Volume 20, 2015

Volume 19, 2014

Volume 18, 2013

Volume 17, 2012

Volume 16, 2011

Volume 15, 2011

Volume 14, 2010

Volume 13, 2010

Volume 12, 2009

Volume 11, 2009

Volume 10, 2008

Volume 9, 2008

Volume 8, 2007

Volume 7, 2007

Volume 6, 2006

Volume 5, 2005

Volume 4, 2004

Volume 3, 2003

Volume 2, 2002

Volume 1, 2001

Discrete & Continuous Dynamical Systems - B

November 2016 , Volume 21 , Issue 9

Special issue dedicated to Björn Schmalfuß on the occasion of his 60th birthday

Select all articles

Export/Reference:

Preface
Tomás Caraballo, María J. Garrido-Atienza and Wilfried Grecksch
2016, 21(9): i-ii doi: 10.3934/dcdsb.201609i +[Abstract](727) +[PDF](91.4KB)
Statistical properties of stochastic 2D Navier-Stokes equations from linear models
Hakima Bessaih and Benedetta Ferrario
2016, 21(9): 2927-2947 doi: 10.3934/dcdsb.2016080 +[Abstract](1033) +[PDF](471.9KB)
Equi-attraction and continuity of attractors for skew-product semiflows
Tomás Caraballo, Alexandre N. Carvalho, Henrique B. da Costa and José A. Langa
2016, 21(9): 2949-2967 doi: 10.3934/dcdsb.2016081 +[Abstract](1201) +[PDF](400.6KB)
Synchronization in coupled stochastic sine-Gordon wave model
Igor Chueshov, Peter E. Kloeden and Meihua Yang
2016, 21(9): 2969-2990 doi: 10.3934/dcdsb.2016082 +[Abstract](949) +[PDF](550.1KB)
The transport equation and zero quadratic variation processes
Jorge Clarke, Christian Olivera and Ciprian Tudor
2016, 21(9): 2991-3002 doi: 10.3934/dcdsb.2016083 +[Abstract](1047) +[PDF](400.6KB)
Weak synchronization for isotropic flows
Michael Cranston, Benjamin Gess and Michael Scheutzow
2016, 21(9): 3003-3014 doi: 10.3934/dcdsb.2016084 +[Abstract](937) +[PDF](405.7KB)
An integral inequality for the invariant measure of some finite dimensional stochastic differential equation
Giuseppe Da Prato
2016, 21(9): 3015-3027 doi: 10.3934/dcdsb.2016085 +[Abstract](1122) +[PDF](386.0KB)
Mean field limit with proliferation
Franco Flandoli and Matti Leimbach
2016, 21(9): 3029-3052 doi: 10.3934/dcdsb.2016086 +[Abstract](1112) +[PDF](445.1KB)
Well-posedness of stochastic primitive equations with multiplicative noise in three dimensions
Hongjun Gao and Chengfeng Sun
2016, 21(9): 3053-3073 doi: 10.3934/dcdsb.2016087 +[Abstract](1143) +[PDF](456.4KB)
Semilinear stochastic equations with bilinear fractional noise
María J. Garrido-Atienza, Bohdan Maslowski and Jana  Šnupárková
2016, 21(9): 3075-3094 doi: 10.3934/dcdsb.2016088 +[Abstract](1058) +[PDF](428.8KB)
Linear approximation of nonlinear Schrödinger equations driven by cylindrical Wiener processes
Wilfried Grecksch and Hannelore Lisei
2016, 21(9): 3095-3114 doi: 10.3934/dcdsb.2016089 +[Abstract](860) +[PDF](467.0KB)
Taylor schemes for rough differential equations and fractional diffusions
Yaozhong Hu, Yanghui Liu and David Nualart
2016, 21(9): 3115-3162 doi: 10.3934/dcdsb.2016090 +[Abstract](1083) +[PDF](701.9KB)
Approximation for random stable manifolds under multiplicative correlated noises
Tao Jiang, Xianming Liu and Jinqiao Duan
2016, 21(9): 3163-3174 doi: 10.3934/dcdsb.2016091 +[Abstract](992) +[PDF](418.8KB)
Bistable behaviour of a jump-diffusion driven by a periodic stable-like additive process
Isabelle Kuhwald and Ilya Pavlyukevich
2016, 21(9): 3175-3190 doi: 10.3934/dcdsb.2016092 +[Abstract](1110) +[PDF](948.1KB)
Takens theorem for random dynamical systems
Weigu Li and Kening Lu
2016, 21(9): 3191-3207 doi: 10.3934/dcdsb.2016093 +[Abstract](1351) +[PDF](405.9KB)
Decomposition of stochastic flows generated by Stratonovich SDEs with jumps
Alison M. Melo, Leandro B. Morgado and Paulo R. Ruffino
2016, 21(9): 3209-3218 doi: 10.3934/dcdsb.2016094 +[Abstract](872) +[PDF](362.7KB)
Non-symmetric distorted Brownian motion: Strong solutions, strong Feller property and non-explosion results
Michael Röckner, Jiyong Shin and Gerald Trutnau
2016, 21(9): 3219-3237 doi: 10.3934/dcdsb.2016095 +[Abstract](975) +[PDF](493.0KB)
Global attractors for $p$-Laplacian differential inclusions in unbounded domains
Jacson Simsen and José Valero
2016, 21(9): 3239-3267 doi: 10.3934/dcdsb.2016096 +[Abstract](1191) +[PDF](596.7KB)
Nonlinear stochastic partial differential equations of hyperbolic type driven by Lévy-type noises
Jiahui Zhu and Zdzisław Brzeźniak
2016, 21(9): 3269-3299 doi: 10.3934/dcdsb.2016097 +[Abstract](1244) +[PDF](556.8KB)

2017  Impact Factor: 0.972

Editors

Referees

Librarians

Email Alert

[Back to Top]